VOL. 4 · NO. 4 | December 1960
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 4 (4), (December 1960)
No abstract available
Articles
A. C. Schaeffer
Illinois J. Math. 4 (4), 479-500, (December 1960) DOI: 10.1215/ijm/1255456269
KEYWORDS: 30.24
No abstract available
Hwa S. Hahn
Illinois J. Math. 4 (4), 501-506, (December 1960) DOI: 10.1215/ijm/1255456270
KEYWORDS: 30.24
No abstract available
D. Montgomery, C. T. Yang
Illinois J. Math. 4 (4), 507-517, (December 1960) DOI: 10.1215/ijm/1255456271
KEYWORDS: 57.47, 22.40
No abstract available
B. E. Rhoades
Illinois J. Math. 4 (4), 518-525, (December 1960) DOI: 10.1215/ijm/1255456272
KEYWORDS: 40.31
No abstract available
Chuan-Chih Hsiung
Illinois J. Math. 4 (4), 526-540, (December 1960) DOI: 10.1215/ijm/1255456273
KEYWORDS: 53.75
No abstract available
J. R. Isbell
Illinois J. Math. 4 (4), 541-552, (December 1960) DOI: 10.1215/ijm/1255456274
KEYWORDS: 18.10
No abstract available
Edwin Hewitt, Shizuo Kakutani
Illinois J. Math. 4 (4), 553-574, (December 1960) DOI: 10.1215/ijm/1255456275
KEYWORDS: 46.80, 42.50
No abstract available
R. C. Gunning
Illinois J. Math. 4 (4), 575-583, (December 1960) DOI: 10.1215/ijm/1255456276
KEYWORDS: 32.65, 32.40
No abstract available
J. P. Kahane, L. A. Rubel
Illinois J. Math. 4 (4), 584-592, (December 1960) DOI: 10.1215/ijm/1255456277
KEYWORDS: 30.57
No abstract available
Hyman J. Zimmerberg
Illinois J. Math. 4 (4), 593-608, (December 1960) DOI: 10.1215/ijm/1255456278
KEYWORDS: 34.00
No abstract available
G. Hochschild
Illinois J. Math. 4 (4), 609-618, (December 1960) DOI: 10.1215/ijm/1255456279
KEYWORDS: 17.30, 22.60
No abstract available
R. E. Fullerton
Illinois J. Math. 4 (4), 619-628, (December 1960) DOI: 10.1215/ijm/1255456280
KEYWORDS: 41.00, 28.00
No abstract available
K. L. Chung
Illinois J. Math. 4 (4), 629-639, (December 1960) DOI: 10.1215/ijm/1255456281
KEYWORDS: 60.65
No abstract available
Irving Reiner
Illinois J. Math. 4 (4), 640-651, (December 1960) DOI: 10.1215/ijm/1255456282
KEYWORDS: 20.00
No abstract available
W. R. Scott
Illinois J. Math. 4 (4), 652-655, (December 1960) DOI: 10.1215/ijm/1255456283
KEYWORDS: 20.40
No abstract available
Back Matter
Illinois J. Math. 4 (4), (December 1960)
No abstract available
Back to Top